# SDR USAA2014071000006

- Difficulty date: July 9, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 46,063 hours, 17,060 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS COVERS MISSING AT ROW 8 FOR EMER EXIT FLOOR LIGHTING.  REPLACED LENS COVER AT ROW 8 ACFT RT EMER EXIT LIGHT IAW AMM 33-51-00.
